MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP CPR AA; ELECTRODE

BIO-DETEK INCORPORATED ONESTEP CPR AA; ELECTRODE
Model Number 8900-0225-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), when applying these electrode pads to the patient, one of the pad's adhesive was stuck to the cover.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
Zoll australia's field development manager, went onsite and inspected a sample of eight electrodes from the same lot.No issues were identified during this evaluation, and photos and videos were taken to document the results.The team is in direct contact with the customer and is supporting them with training on proper electrode application through both video tutorials and printed instructions for use (ifus).Reviews of all records were performed and passed.Based on the evaluation of the retained samples, pre evaluation it was concluded that the samples were assembled according to specification without duplicating the report.A zoll representative communicated to the customer, if the red tab on the electrode pads is not used during removal from the packaging as illustrated on the pouch, it may result in damage to the electrode or difficulty removing the pads from the styrene linear.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONESTEP CPR AA
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key22046405
Report Number1218058-2025-00078
Device Sequence Number9280167
Product Code MKJ
UDI-Device Identifier00847946016289
UDI-Public(01)00847946016289(17)261126(10)4824A
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0225-01
Device Lot Number4824A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown